Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron, dropping dose to 7.5? billym

Posted by wsj on December 27, 2003, at 0:00:59

In reply to Remeron, dropping dose to 7.5? , posted by billym on December 26, 2003, at 17:05:08

i think it might make you sleep all day! that amount off inactivity would problably cause weight gain provided you had the energy to eat.
i gained 70 lbs on 45mg remeron per day. i would think there are other better methods to gain weight than a/d meds.

the best to you!
wsj


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:wsj thread:293577
URL: http://www.dr-bob.org/babble/20031225/msgs/293670.html